# SDR 2012FA0000136

- Difficulty date: February 26, 2012
- Submitted: February 26, 2012
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 22,385 hours
- Engine: Cont IO520BB
- Engine time: 918 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Strobe
- Part time: 1,939 hours, 8,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE LIGHTS INOPERATIVE. ON TOUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT.  CIRCUIT BREAKER HAD BEEN REPLACED 1939 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7756.
